# SDR ABXA20140910300

- Difficulty date: September 10, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: BAC1505100274
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR CORROSION UNDER LINER ATTACH NUTPLATES ON FRAMES 3 & 5 FROM BOTTOM.  REMOVED & FABRICATED NEW CHORD FROM BAC1505-100274, 7075-T65, PO 0049352 IAW DWG 146T6318 & 146T6319, INSTALLED NEW CHORD IAW SRM 51-40- 02.  SDR INFO CORRODED L2, PN BAC1505-100274, PART NAME CHORD, SN NA, FS & BS LOCATION BULK DOOR.  ACFT WAS GNDED.
